# SDR USAASB08129

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD MAINTENANCE REPORTED THE EMERGENCY EXIT PATH LIGHT AT ROW 19, LEFT-HAND SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BAD SPLICE AT ROW 19, LEFT-HAND SIDE, PER SWPM 20-30-12.  OPERATIONAL CHECK GOOD PER MM 33-51-12.
